# SDR 1119200701

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N361FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22442
- Aircraft time: 83,831 hours, 18,223 cycles
- Engine: Rroyce RB211524*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TO ROLL, AIRCRAFT AIRFRAME SHUDDERED AT 155KTS.  CONTINUED TAKEOFF, REPORTED TO TOWER POSSIBLE BLOWN TIRE.  DEBRIS CONFIRMED ON RUNWAY.  ALL SYSTEMS INCLUDING BRAKE TEMPS GOOD, CONTINUED.  (25) MINUTES INTO FLIGHT, NR 1 HYDRAULIC SYSTEM FAILURE - RETURNED TO DEPARTURE, JETTISON FUEL, LANDED WITHOUT INCIDENT.
